I had itching in the penis and tear when I retract my foreskin. This is happening for the past two to three times when I participate in intercourse and use condoms. I did not know what to do. Recently, I went to a doctor who told me that it is balanoposthitis and gave Lobate GM cream, Augmentin tablet, Metrogyl and Zerodol SP. I am uploading the image. Kindly advise me. I am having diabetes for the last two years. I am using Gluconorm Forte G2, (morning) and Figomet V 03 (night).
Welcome to icliniq.com.
Firstly, I suggest stopping all the medications you are taking.
I suggest you start with applying Onabet (Sertaconazole) cream twice a day for five days.
Please send photos after five days. This looks like candidiasis, but as you have applied steroid cream, it is difficult to say for sure at the moment.
Clean the area only with soap and water while bathing.
Avoid intercourse for a few days.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Article Overview: Phimosis is caused when the foreskin is too small and it becomes difficult to pull it over. Get immediate help if you have pain and difficulty urinating. Read Article
The prepuce (foreskin) is a double-layered tissue that forms the anatomical covering of the glans penis in males. In certain conditions, the prepuce is too tight and does not slide over the glans and is stuck in one place, either over the tip or behind. What Are Phimosis and Paraphimosis? When the... Read Article
Query: Hello doctor,My foreskin has some cracks and sometimes blood also come. If I stretch foreskin back, it is painful. Also due to this, the cracks become larger. Kindly suggest some medications. Read Full >>
Answer: Hello, Welcome to icliniq.com. I have gone through your problem and understand your concern. The complaint is not very clear to make a diagnosis. So, please send me the details regarding any sexual history or any use of drugs. Do you have diabetes? Meanwhile, you can try a local appli... Read Full
Query: Hello doctor, I am suffering from the loss of sensitivity in my penis. I am not happy while doing sex. Previously my foreskin got removed freely at that time I did not get any sensitivity to my penis. At the time of my first sex, the foreskin got cut and it bled. So, I used a cream. My scrotum is v... Read Full >>
Answer: Hello, Welcome to icliniq.com. Do you have any other medical disorders? Do you masturbate too much? Since when have you felt the loss of sensitivity? Do you have any problem with the erection? For more information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urol... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now